On the structure of some left braces

Document Type : Ischia Group Theory 2022

Authors

1 Departament de Matemàtiques, Universitat de València, Dr. Moliner, 50, 46100, Burjassot, València, Spain

2 Department of Geometry and Algebra, Oles Honchar Dnipro National University Departament de Matemàtiques, Universitat de València

Abstract

Given an element $a$ of a left brace $A$ satisfying some nilpotency conditions, we describe the smallest subbrace of $A$ containing~$a$. We also present a description of the left braces satisfying the minimal condition for subbraces.

Keywords

Main Subjects


[1] E. Acri and M. Bonatto, Skew braces of size pq, Comm. Algebra, 48 no. 5 (2020) 1872–1881.
[2] E. Acri and M. Bonatto, Skew braces of size p2 q I: Abelian type, Algebra Colloq., 29 no. 2 (2022) 297–320.
[3] E. Acri and M. Bonatto, Skew braces of size p2 q II: Non-abelian type, J. Algebra Appl., 21 no. 03 (2022) 61 pp.
[4] D. Bachiller, Classification of braces of order p3 , J. Pure Appl. Algebra, 219 no. 8 (2015) 3568–3603.
[5] A. Ballester-Bolinches, R. Esteban-Romero, P. Jiménez-Seral and V. Pérez-Calabuig, Soluble skew left
braces and soluble solutions of the Yang-Baxter equation, Preprint, Available in arXiv:2304.13475.
[6] A. Ballester-Bolinches, R. Esteban-Romero and V. Pérez-Calabuig, Enumeration of left braces with additive
group C2 × C2 × C4 × C4 , Ric. Mat., (2023) inpress.
[7] A. Ballester-Bolinches, R. Esteban-Romero and V. Pérez-Calabuig, Enumeration of left braces with additive group C4 × C4 × C4 , Math. Comp., (2022) inpress.
[8] R. Baxter, Eight-vertex model in lattice statistics and one-dimensional anisotropic heisenberg chain. I. Some
fundamental eigenvectors, Ann. Physics, 76 no. 1 (1973) 1–24.
[9] M. Bonatto and P. Jedlička, Central nilpotency of skew braces, J. Algebra Appl., 22 no. 12 (2023) Paper
No. 2350255. https://doi.org/10.1142/S0219498823502559
[10] V. A. Bovdi and L. A. Kurdachenko,Some ranks of modules over group rings, Comm. Algebra, 49 no. 3
(2021) 1225–1234.
[11] F. Catino, I. Colazzo and P. Stefanelli, Skew left braces with non-trivial annihilator, J. Algebra Appl., 18
no. 2 (2019) 23 pp.
[12] F. Cedó, Left braces: solutions of the Yang-Baxter equation, Adv. Group Theory Appl., 5 (2018) 33–90.
[13] F. Cedó, E. Jespers and J. Okniński, Every finite abelian group is a subgroup of the additive group of a finite simple left brace, J. Pure Appl. Algebra, 225 no. 1 (2021) 10 pp.
[14] C. Dietzel, Braces of order p2 q, J. Algebra Appl., 20 no. 08 (2021) 24 pp.
[15] M. R. Dixon, L. A. Kurdachenko and I. Ya. Subbotin, Linear groups—the accent on infinite dimensionality, Monographs and Research Notes in Mathematics, CRC Press, Boca Raton, FL, 2020.
[16] L. Guarnieri and L. Vendramin, Skew braces and the Yang-Baxter equation, Math. Comp.,86 (2017) no. 307 2519–2534.
[17] E. Jespers, A. Van Antwerpen and L. Vendramin, Nilpotency of skew braces and multipermutation solutions of the Yang-Baxter equation, Commun. Contemp. Math., 25 no. 9 (2023) 20 pp. (2022). https://doi.org/10.1142/S021919972250064X.
[18] E. Jespers, L. Kubat, A. Van Antwerpen and L. Vendramin, Radical and weight of skew braces and their applications to structure groups of solutions of the Yang-Baxter equation, Adv. Math., 385 (2021) 20 pp.
[19] L. A. Kurdachenko, J. Otal and I. Ya. Subbotin, Groups with prescribed quotient groups and associated module theory, 8, World Scientific Publishing Co., Inc., River Edge, NJ, 2002.
[20] R. S. Pierce, Associative algebras, Graduate Texts in Mathematics, 88, Springer-Verlag, New York, 1982.
[21] D. Puljić, Right nilpotency of braces of cardinality p4 , arXiv preprint 2112.15041, December 2021.
[22] D. Puljić, Classification of braces of cardinality p4 , arXiv preprint 2211.04235, (2022).
[23] D. Puljić, A. Smoktunowicz and K. N. Zenouz, Some braces of cardinality p4 and related Hopf-Galois extensions, New York J. Math., 28 (2022) 494–522.
[24] W. Rump, A decomposition theorem for square-free unitary solutions of the quantum Yang-Baxter equation, Adv. Math., 193 no. 1 (2005) 40–55.
[25] W. Rump, Braces, radical rings, and the quantum Yang-Baxter equation, J. Algebra, 307 no. 1 (2007) 153–170.
[26] W. Rump, Classification of cyclic braces, J. Pure Appl. Algebra, 209 no. 3 (2007) 671–685.
[27] W. Rump,One-generator braces and indecomposable set-theoretic solutions to the Yang-Baxter equation, Proc. Edinb. Math. Soc. (2), 63 no. 3 (2020) 676–696.
[28] A. Smoktunowicz, On Engel groups, nilpotent groups, rings, braces and the Yang-Baxter equation, Trans. Amer. Math. Soc., 370 (2018) no. 9 6535–6564. MR 3814340
[29] L. Stefanello and S. Trappeniers, On bi-skew braces and brace blocks, J. Pure Appl. Algebra, 227 no.5 (2023) 22 pp.
[30] C. N. Yang, Some exact results for many-body problem in one dimension with repulsive delta-function interaction, Phys. Rev. Lett, 19 (1967) 1312–1315.

Articles in Press, Corrected Proof
Available Online from 18 November 2023
  • Receive Date: 15 September 2023
  • Revise Date: 25 November 2023
  • Accept Date: 18 November 2023
  • Published Online: 18 November 2023